# SDR F3LA200500027

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 6,738 hours, 3,299 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transmitter
- Part number: 321000M03
- Part serial: AH11583
- Condition: Unserviceable
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO FAULT, FLT/CTL ALTN LAW L&R AIL FAULT.  REPLACED CAPTAIN'S SSTU 4CE1 PER AMM 27-92-41, PB 401.  PERFORMED OPERATIONAL TEST PER AMM 27-92-41-710-001.  REPLACED ELEV SERVO 34CE3 PER AMM 27-34-56-400-001.  PERFORMED OPERATIONAL TEST, OPS CHECK GOOD.  REPLACED NR 1 & NR 2 FCDC, PERFORMED OPS CHECK.  PERFORMED FLIGHT CONTROL CHECKS PER GMM 50-13 FUNCTIONAL CARDS C271001-1 THRU C271001-6.  PERFORMED AFS TEST PER AMM 22-96-00-710-001.  NR 2 ELAC NOT REPLACED.  PERFORMED LAND CAT III TEST, TEST OKAY.  ACFT RETAINS CAT III STATUS.  PERFORMED OPERATIONAL TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  PERFORMED POST FLIGHT WALKAROUND AND FOUND AIRCRAFT SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
